MAUDE Adverse Event Report: SEE H.10 DELTAFILL18 3MM X 12CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 DELTAFILL18 3MM X 12CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF180312
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Information regarding patient weight, race, ethnicity, and medical history were not provided.Procode is krd/hcg.(b)(4).The name, phone and email address of the initial reporter is unknown.[conclusion]: the healthcare professional reported that during the procedure to treat an unruptured aneurysm in a (b)(6) female patient, during the delivery of the deltafill 18 3 mm x 12 cm coil (dlf180312 / l10330), the coil prematurely detached before it was fully inserted into the aneurysm.The physician was able to push the coil into the aneurysm using the coil delivery wire and the coil was implanted.The event did not result in any clinical delay.There was no report of patient injury or adverse event associated with the reported issue.Based on complaint information the deltafill 18 3 mm x 12 cm coil remains implanted and is thus, not available to be returned for analysis.A review of manufacturing documentation associated with this lot (l10330) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Since the product was not returned for analysis, no product failure analysis can be conducted, and no determination of causes and possible contributing factors could be made.As such the investigation will be closed.With the limited information available and without the product being available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the procedure to treat an unruptured aneurysm in a (b)(6) female patient, during the delivery of the deltafill 18 3 mm x 12 cm coil (dlf180312 / l10330), the coil prematurely detached before it was fully inserted into the aneurysm.The physician was able to push the coil into the aneurysm using the coil delivery wire and the coil was implanted.The event did not result in any clinical delay.There was no report of patient injury or adverse event associated with the reported issue.

Brand Name
DELTAFILL18 3MM X 12CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key7786975
Report Number3008114965-2018-00705
Device Sequence Number2061335
Product Code KRD
UDI-Device Identifier10886704077190
UDI-Public10886704077190
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberDLF180312
Device Lot NumberL10330
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR